Journal of Biomathematics

Items 1-5 of 22
«Preious | of 5 | Next»
1

Stability and Hopf Bifurcation Analysis of a Delayed Predator-Prey Model with Constant Rate Harvesting

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 04,2009, Pages 577-590, Dol:

2

Glogal Stability of a SEIR Epidemic Model with Nonmonotone Incidence Rate

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 04,2009, Pages 591-598, Dol:

3

Association Study of a QTL by Selective Genotyping

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 04,2009, Pages 599-608, Dol:

4

Extinction and Permanence of a Pest Management SI Model with Twice Impulses and Nonlinear Incidence Rate

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 04,2009, Pages 609-619, Dol:

5

A P.D.E. Model of HIV Transmission with Social Behavior

JOURNAL OF BIOMATHEMATICS, Volume 24, Issue 04,2009, Pages 620-623, Dol:

Items 1-5 of 22
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn